Diophantine equations and congruences over function fields

Elena Yudovina

Research output: Contribution to journalArticlepeer-review


We generalize the methods of Pierce for counting solutions to the congruence Xa ≡ Yb mod D and the square sieve method for counting squares in the sequence f (X)+ g(Y) to the function field setting.

Original languageEnglish (US)
Pages (from-to)3839-3850
Number of pages12
JournalProceedings of the American Mathematical Society
Issue number11
StatePublished - Nov 2008
Externally publishedYes


Dive into the research topics of 'Diophantine equations and congruences over function fields'. Together they form a unique fingerprint.

Cite this